# SDR AU980828

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Propeller: Mcauly 1C160DTM
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: 052323113
- Condition: Worn
- Location: Te Flap
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP ROLLERS WORN AND CORRODED.
